# SDR HEEA955519

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7074W
- Make and model: Bell 206L
- Aircraft serial: 52033
- Engine: Allsn 250C28B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 252494410
- Condition: Defective
- Location: Engine
- Part time: 8,748 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL BY-PASS COVER RETENTION SCREW HEAD BROKEN (SHEARED)
